MathSciNet Relay Station
MathSciNet bibliographic data
MR2309573 35K57 (35B20 92D25 92D30)
Ou, Chunhua; Wu, Jianhong Persistence of wavefronts in delayed nonlocal reaction-diffusion equations. J. Differential Equations 235 (2007), no. 1, 219–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement